RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2006, том 11, выпуск 2, страницы 225–246 (Mi rcd670)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On the 70th birthday of L.P. Shilnikov

Expanding attractors

V. Z. Grinesa, E. V. Zhuzhomab

a Department of Mathematics, Agriculture Academy of Nizhny Novgorod, 97 Gagarin str., 603107 Nizhny Novgorod, Russia
b Department of Applied Mathematics, Nizhny Novgorod State Technical University, 24 Minin str., 603600 Nizhny Novgorod, Russia

Аннотация: The article is a survey on local and global structures (including classification results) of expanding attractors of diffeomorphisms $f : M \to M$ of a closed smooth manifold $M$. Beginning with the most familiar expanding attractors (Smale solenoid; DA-attractor; Plykin attractor; Robinson–Williams attractors), one reviews the Williams theory, Bothe's classification of one-dimensional solenoids in 3-manifolds, Grines–Plykin–Zhirov's classification of one-dimensional expanding attractors on surfaces, and Grines–Zhuzhoma's classification of codimension one expanding attractors of structurally stable diffeomorphisms. The main theorems are endowed with ideas of proof.

Ключевые слова: Axiom A diffeomorphisms, (codimension one) expanding attractors, structurally stable diffeomorphisms, hyperbolic automorphisms

DOI: https://doi.org/10.1070/RD2006v011n02ABEH000347


Реферативные базы данных:

Тип публикации: Статья
MSC: 37D20, 37C70, 37C15
Поступила в редакцию: 28.05.2005
Принята в печать:15.11.2005
Язык публикации: английский

Образец цитирования: V. Z. Grines, E. V. Zhuzhoma, “Expanding attractors”, Regul. Chaotic Dyn., 11:2 (2006), 225–246

Цитирование в формате AMSBIB
\RBibitem{GriZhu06}
\by V. Z. Grines, E. V. Zhuzhoma
\paper Expanding attractors
\jour Regul. Chaotic Dyn.
\yr 2006
\vol 11
\issue 2
\pages 225--246
\mathnet{http://mi.mathnet.ru/rcd670}
\crossref{https://doi.org/10.1070/RD2006v011n02ABEH000347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2245079}
\zmath{https://zbmath.org/?q=an:1164.37317}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd670
  • http://mi.mathnet.ru/rus/rcd/v11/i2/p225

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Е. В. Жужома, В. С. Медведев, “Поверхностные базисные множества с дико вложенными несущими поверхностями”, Матем. заметки, 85:3 (2009), 356–372  mathnet  crossref  mathscinet  zmath; E. V. Zhuzhoma, V. S. Medvedev, “Surface Basic Sets with Wildly Embedded Supporting Surfaces”, Math. Notes, 85:3 (2009), 353–365  crossref  isi  elib
    2. С. П. Кузнецов, “Динамический хаос и однородно гиперболические аттракторы: от математики к физике”, УФН, 181:2 (2011), 121–149  mathnet  crossref  adsnasa  elib; S. P. Kuznetsov, “Dynamical chaos and uniformly hyperbolic attractors: from mathematics to physics”, Phys. Usp., 54:2 (2011), 119–144  crossref  isi
    3. V. Z. Grines, O. V. Pochinka, S. van Strien, “On $2$-diffeomorphisms with one-dimensional basic sets and a finite number of moduli”, Mosc. Math. J., 16:4 (2016), 727–749  mathnet  crossref  mathscinet
  • Просмотров:
    Эта страница:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020